Alert archive / Oklahoma / Flash Flood Warnings in 2009
Flash Flood Warning 14, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 1, 2009, 10:44 AM CDT for 6 counties in Oklahoma. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2009, 10:44 AM CDT (15:44 UTC)
- Expired
- May 1, 2009, 4:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, Mayes County, OK, Rogers County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 32 km from the middle of the area, began a volume at 15:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 10:45 AM CDT | FLOOD | Verdigris, OK | HOMES IN THE VERDIGRIS AREA HAVE BEEN FLOODED. |
| May 1, 11:24 AM CDT | FLOOD | Inola, OK | HIGHWAY 88 FLOODED IN SPOTS IN THE INOLA VICINITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 792 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 011544
FFWTSA
OKC001-021-041-097-131-145-012130-
/O.NEW.KTSA.FF.W.0014.090501T1544Z-090501T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1044 AM CDT FRI MAY 1 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
ADAIR COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 430 PM CDT
* AT 1032 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LARGE AREA OF RAIN OVER MUCH OF NORTHEAST OKLAHOMA FROM WEST
SILOAM SPRINGS TO STILWELL...WESTWARD TO CLAREMORE AND TULSA.
THE HEAVIEST RAIN AT 1040 AM WAS OCCURRING IN A BROAD LINE FROM
PRYOR TO TULSA...MOVING EAST SOUTHEAST AT 20 MPH. THIS AREA OF
HEAVY RAIN IS EXPECTED TO MOVE TO THE SOUTHEAST AND INTO THE WARNED
AREA. TWO TO FOUR INCHES OF RAIN WILL BE POSSIBLE WITH THIS EVENT.
SERIOUS FLOODING HAS BEEN REPORTED ACROSS NORTHERN CHEROKEE COUNTY
INTO MAYES COUNTY AND BACK INTO NORTHERN TULSA COUNTY.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...PRYOR...CHOUTEAU...SALINA...LOCUST GROVE...STONEBLUFF...
COWETA...ROSE...PEGGS...WAGONER...PORTER...LEACH...TWIN OAKS...
TULLAHASSEE...HULBERT...OAKS...KANSAS...OKAY...SCRAPER...COLCORD...
TAHLEQUAH...ELDON...PROCTOR...WEST SILOAM SPRINGS...WATTS...
CHRISTIE...WESTVILLE...BARON...MARIETTA AND STILWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. RESIDENTS LIVING ALONG STREAMS...CREEKS AND DRAINAGE
DITCHES SHOULD BE READY TO TAKE IMMEDIATE ACTION IF FLOODING IS
OBSERVED. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER BY FOOT OR BY
AUTO...YOU MAY BE SWEPT AWAY BY THE STRONG CURRENT.
&&
LAT...LON 3630 9458 3565 9447 3584 9522 3578 9560
3587 9565 3587 9581 3591 9576 3622 9578
3636 9532
$$2 follow-up statements
000
WGUS74 KTSA 011634
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1134 AM CDT FRI MAY 1 2009
OKC001-021-041-097-131-145-012130-
/O.CON.KTSA.FF.W.0014.000000T0000Z-090501T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAGONER OK-ROGERS OK-DELAWARE OK-ADAIR OK-CHEROKEE OK-MAYES OK-
1134 AM CDT FRI MAY 1 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
SOUTHERN MAYES...CHEROKEE...ADAIR...SOUTHERN DELAWARE...SOUTHERN
ROGERS AND WAGONER COUNTIES...
AT 1128 AM CDT...ALONG A LINE EXTENDING FROM 3 MILES WEST OF LOCUST
GROVE TO WAGONER...MOVING EAST AT 35 MPH. RADAR INDICATES THAT 6 TO
8 INCHES OF OF RAIN HAS ALREADY FALLEN PRIMARILY OVER PORTIONS OF
MAYES COUNTY...WITH 3 TO 6 INCHES OF RAIN FROM NORTHERN ADAIR COUNTY
BACK TO ROGERS COUNTY.
ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE THROUGH 430 PM
CDT...ESPECIALLY OVER SOUTHERN MAYES...AND NORTHERN CHEROKEE
COUNTIES. SERIOUS FLOODING HAS ALREADY BEEN REPORTED IN THESE AREAS.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE SALINA...LOCUST GROVE...OKAY...ROSE...PEGGS...HULBERT...
LEACH...TWIN OAKS...OAKS...SCRAPER...TAHLEQUAH...KANSAS...COLCORD...
ELDON...PROCTOR...CHRISTIE...WEST SILOAM SPRINGS...WATTS...
WESTVILLE...BARON...MARIETTA AND STILWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO NOT DRIVE
YOUR VEHICLE INTO AREAS WHERE WATER OF AN UNKNOWN DEPTH COVERS THE
ROAD.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. RESIDENTS LIVING ALONG STREAMS...CREEKS AND DRAINAGE
DITCHES SHOULD BE READY TO TAKE IMMEDIATE ACTION IF FLOODING IS
OBSERVED. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER BY FOOT OR BY
AUTO...YOU MAY BE SWEPT AWAY BY THE STRONG CURRENT.
&&
LAT...LON 3630 9458 3565 9447 3584 9522 3578 9560
3587 9565 3587 9581 3591 9576 3622 9578
3636 9532
$$000
WGUS74 KTSA 011823
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
123 PM CDT FRI MAY 1 2009
OKC001-021-041-097-131-145-012130-
/O.CON.KTSA.FF.W.0014.000000T0000Z-090501T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAGONER OK-ROGERS OK-DELAWARE OK-ADAIR OK-CHEROKEE OK-MAYES OK-
123 PM CDT FRI MAY 1 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
SOUTHERN MAYES...CHEROKEE...ADAIR...SOUTHERN DELAWARE...SOUTHERN
ROGERS AND WAGONER COUNTIES...
AT 117 PM CDT...ALONG A LINE EXTENDING FROM 4 MILES NORTH OF SALINA
TO 5 MILES EAST OF TIAWAH...MOVING EAST AT 25 MPH. THIS RAIN WILL
MOVE OVER CENTRAL MAYES COUNTY...INCLUDING THE CITY OF PRYOR THROUGH
230 PM. THIS STORM MAY PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN
AS IT MOVES EAST
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE ROGERS AND MAYES COUNTIES...INCLUDING THE CITY OF PRYOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO NOT DRIVE
YOUR VEHICLE INTO AREAS WHERE WATER OF AN UNKNOWN DEPTH COVERS THE
ROAD. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST
SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH
YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3630 9458 3565 9447 3584 9522 3578 9560
3587 9565 3587 9581 3591 9576 3622 9578
3636 9532
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 1, 9:51 AM CDT, 53 minutes earlier.
Area forecast discussion, May 1, 9:51 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
951 AM CDT FRI MAY 1 2009
.DISCUSSION...
FIRST OF MAY...KNOWN AS THE FIST OF MAY IN THIS OFFICE...STRIKES
AGAIN WITH FLASH FLOODING UNDERWAY OVER NORTHEAST OKLAHOMA. SEVERAL
AREAS REPORTING FLOODING...ROADS CLOSED...ALONG WITH REPORTS OF
RESCUES BEING DONE IN MAYES...NORTHERN CHEROKEE...DELAWARE AND
ADAIR COUNTIES. FLOODING LIKELY IS ALSO OCCURRING IN EASTERN
ROGERS COUNTY AS WELL AS SOUTHERN CRAIG COUNTY.
COLD FRONT INTERSECTING OLD BOUNDARY SEEMS TO BE PROVIDING A FOCUS
FOR THE RAIN ACROSS NORTHERN OKLAHOMA THIS MORNING. ADDITIONAL SHOWERS
AND THUNDERSTORMS ARE DEVELOPING NORTHWEST OF TULSA AND WILL LIKELY
BUILD INTO THE SAME AREAS THAT HAVE RECEIVED OVER 5 INCHES OF RAIN
SINCE 6 AM. HIGHEST AMOUNT REPORTED SO FAR HAS BEEN THE MESONET SITE NEAR
PRYOR WITH 5.63 INCHES AS OF 9:45. MOST OF THAT FELL IN LESS THAN 3 HOURS.
HAVE UPDATED GRIDS WITH LATEST TRENDS. LEFT EXTENDED PORTIONS AS IS WITH
CONTINUED UNSETTLED WEATHER EXPECTED THROUGH THE WEEKEND AND CONTINUED
HEAVY RAIN POTENTIAL.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...15
LONG TERM....21Hazardous weather outlook, May 1, 4:58 AM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
458 AM CDT FRI MAY 1 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
458 AM CDT FRI MAY 1 2009
...WET AND STORMY WEATHER TO CONTINUE THROUGH TODAY AND INTO THE
WEEKEND...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE MORNING HOURS
ALONG A SLOW MOVING COLD FRONT STRETCHING FROM THE SOUTHERN TEXAS
PANHANDLE THROUGH NORTHEAST OKLAHOMA AND TOWARD THE SAINT LOUIS
AREA. INSTABILITY AND WIND SHEAR PRESENT ALONG AND AHEAD OF THE
FRONT WILL CONTINUE TO SUPPORT A LIMITED SEVERE WEATHER THREAT
THROUGH MUCH OF THE DAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN THREATS.
ALONG WITH THE SEVERE STORM POSSIBILITIES...HEAVY RAIN AND FLASH
FLOODING WILL CONTINUE TO BE LIKELY. ABUNDANT RAINS OVER THE PAST
FEW DAYS HAVE LED TO SATURATED SOILS AND SWOLLEN CREEKS AND
RIVERS...AND ADDITIONAL RAIN FROM TODAYS THUNDERSTORMS WILL ONLY
WORSEN THE FLOOD THREAT. WIDESPREAD TOTALS OF ONE TO TWO INCHES OF
RAIN CAN BE EXPECTED THROUGH TONIGHT. A FLASH FLOOD
WATCH...OKCFFATSA...HAS BEEN POSTED FOR ALL OF EASTERN OKLAHOMA
AND NORTHWESTERN ARKANSAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY THROUGH THURSDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE FRONTAL BOUNDARY WILL REMAIN IN THE AREA THROUGH THE REMAINDER
OF THE WEEKEND BEFORE FINALLY EXITING EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS ON MONDAY. AS A RESULT...THUNDERSTORMS WILL
REMAIN IN THE FORECAST THROUGH SUNDAY...WITH SEVERE STORMS
POSSIBLE...ESPECIALLY ON SATURDAY. HEAVY RAIN AND FLOODING
CONCERNS WILL ALSO REMAIN...AND THE AFOREMENTIONED FLASH FLOOD
WATCH WILL BE IN EFFECT THROUGH SUNDAY EVENING. RAINFALL TOTALS
FROM SATURDAY THROUGH SUNDAY OF 2 TO 4 INCHES WILL BE
LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH THE END OF
THE WEEKEND...WITH WEATHER RELATED RESPONSES LIKELY ONE OR MORE
TIMES DUE TO SEVERE WEATHER AND FLOODING POTENTIAL.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, May 1, 9:08 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
908 AM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 AM FLOOD 5 ENE PEGGS 36.11N 95.02W
05/01/2009 CHEROKEE OK LAW ENFORCEMENT
WIDESPREAD FLOODING OF HOMES ACROSS NORTHERN CHEROKEE
COUNTY. AN INCREASE IN WATER RESCUE EFFORTS HAVE BEEN
REQUIRED ACROSS THE AREA.
&&Local storm report, May 1, 9:45 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
945 AM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM FLOOD LOCUST GROVE 36.20N 95.17W
05/01/2009 MAYES OK LAW ENFORCEMENT
COUNTY ROADS IN THE VICINITY OF LOCUST GROVE HAVE BEEN
CLOSED. LOCUST GROVE FIRE DEPARTMENT HAS PERFORMED 2
WATER RESCUES FOR STRANDED MOTORISTS.
&&Local storm report, May 1, 10:06 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1006 AM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 AM FLOOD WATTS 36.11N 94.57W
05/01/2009 ADAIR OK POST OFFICE
WATER OVER ROADWAYS IN THE TOWN OF WATTS.
&&Local storm report, May 1, 10:12 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1012 AM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM HEAVY RAIN TULSA 36.13N 95.92W
05/01/2009 M1.59 INCH TULSA OK ASOS
1.59 INCHES RAIN FELL IN 30 MINUTES AT THE TULSA
INTERNATIONAL AIRPORT...BETWEEN 940 AM AND 1010 AM.
&&Local storm report, May 1, 10:17 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1017 AM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM FLOOD OWASSO 36.27N 95.85W
05/01/2009 TULSA OK NWS EMPLOYEE
WATER UP TO THE DOORS AT SEVERAL BUSINESSES AT A STRIP
MALL LOCATED AT 76TH STREET AND HIGHWAY 169 IN OWASSO.
&&Local storm report, May 1, 10:26 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1026 AM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 AM FLOOD PRYOR 36.31N 95.32W
05/01/2009 MAYES OK BROADCAST MEDIA
25 WATER RESCUES PERFORMED SO FAR IN THE PRYOR AREA
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:46 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 3 days |
| May 1, 12:25 AM CDT | Special Weather Statement | TSA | Pawnee | 50 min |
| May 1, 1:34 AM CDT | River Flood Warning | TSA | Muskogee | 37 hr |
| May 1, 2:05 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 55 min |
| May 1, 2:46 AM CDT | Flash Flood Warning | TSA | Craig, Ottawa | 3 hr |
| May 1, 2:59 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 61 min |
| May 1, 3:39 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 54 hr |
| May 1, 3:42 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 63 min |
| May 1, 4:27 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 63 min |
| May 1, 4:49 AM CDT | Special Weather Statement | TSA | Rogers | 56 min |
| May 1, 5:00 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 4 hr |
| May 1, 6:25 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 65 min |
| May 1, 6:54 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes | 4 hr |
| May 1, 7:14 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 61 min |
| May 1, 8:04 AM CDT | Special Weather Statement | TSA | Mayes, Rogers | 26 min |
| May 1, 8:23 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 4 hr |
| May 1, 8:25 AM CDT | Special Weather Statement | TSA | Ottawa | 35 min |
| May 1, 8:32 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Rogers | 47 min |
| May 1, 8:40 AM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 34 min |
| May 1, 8:41 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 64 min |
| May 1, 10:00 AM CDT | Flash Flood Warning | TSA | Tulsa | 4 hr |
| May 1, 10:19 AM CDT | Flash Flood Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| May 1, 10:49 AM CDT | Special Weather Statement | TSA | Osage | 41 min |
| May 1, 11:00 AM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| May 1, 11:02 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| May 1, 11:28 AM CDT | River Flood Warning | TSA | Tulsa | 21 hr |
| May 1, 11:47 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 30 min |
| May 1, 11:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 40 min |
| May 1, 12:08 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 4 hr |
| May 1, 12:12 PM CDT | Special Weather Statement | TSA | Mayes | 33 min |
| May 1, 12:31 PM CDT | Special Weather Statement | TSA | Adair | 44 min |
| May 1, 12:54 PM CDT | Special Weather Statement | TSA | Nowata | 66 min |
| May 1, 12:59 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Washington | 30 min |
| May 1, 1:27 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 63 min |
| May 1, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| May 1, 1:56 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 64 min |
| May 1, 2:03 PM CDT | Flash Flood Warning | TSA | Rogers, Tulsa | 117 min |
| May 1, 2:15 PM CDT | Special Weather Statement | TSA | Nowata | 60 min |
| May 1, 2:35 PM CDT | Flash Flood Warning | TSA | Nowata, Osage, Washington | 4 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Osage, Tulsa | 58 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Washington | 7 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Adair | 7 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Okmulgee | 58 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Creek | 58 hr |
| May 1, 2:49 PM CDT | Special Weather Statement | TSA | Mayes | 41 min |
| May 1, 2:56 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 64 min |
| May 1, 3:02 PM CDT | River Flood Warning | TSA | Cherokee | 18 hr |
| May 1, 3:10 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 36 min |
| May 1, 3:14 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 61 min |
| May 1, 3:52 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa | 6 hr |
| May 1, 3:53 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 67 min |
| May 1, 3:59 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more | 6 hr |
| May 1, 4:58 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 47 min |
| May 1, 5:10 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 65 min |
| May 1, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 16 min |
Nearby
Flash Flood Warnings in Oklahoma, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.